Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Psyche

Member
  • Total Reviews

    0
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Psyche

  • Rank
    New Member
  1. I just started using B5 after hours of research. One thing I read was that if the B5 is not doing anything for you after 3 months, it is statistically unlikely that this vitamin will help your acne. I am not sure how much you are taking, though. The studies have shown that about 10 grams/day for at least one month, then slowly lowering the dose to about 2-5 grams per day seemed to do the trick. It's very hard to sort out all the conflicting reports about any given acne treatment, but I thin
  2. I have been on the regimen for 10 days now. The reason I feel discouraged is because of so many reports I read about people who still have red, itchy skin after two months or so. I just don't know if I should continue..as I do look worse than I did before I started. Plus, I am still breaking out...and between the breakouts and the damn red face, I feel horrible. I am htinking of tea tree oil in diluted amounts. i don't know.....I just don't know anymore what to do
  3. Hi there. From what i have read, it is NOT advisable to use salicylic acid and BP together--This is too harsh and can arrgivate acne and the drying of your skin. You should wait at least 15 minutes after washing your face to put on the BP because right after you wash, your skin is very sensitive, and puting on BP right afterwards can cause excessive irritation. If your skin is very red and dry, I read that you can try putting on a lotion BEFORE the BP. I know it is not following the Regimen
  4. I am on day 10 of the Regimen, but I don't know if I want to stick this out because BP has always made my face so red. And I keep reading that even after months, people STILL have red, dry skin. I don't know if I want to spend anymore time with something that will just cause eternal redness. I am not sure what I should do. Someone...please give me advice.... I am just feeling hesitant to go on..I don't want to look like I have a sunburn for the rest of my life!
  5. I am concerned about the preservatives in BP, as well as the harsh drying effect it is having on my skin. I look like I have been sunburned, and I feel bad enough about my face as it is. I read other people's accounts..that the redness is still there after months, and I don't know if I want to continue on with somehting that will cause my face to look this red and dry and crappy. So, I have been reading about tea tree oil, that it has the same effects as BP without all the side effects. Has
  6. I guess I'll religiously continue with these supplements, but it's been a year, and still...these damn red marks!! Argh!
  7. I have had acne since age 15. I am 30 now. I have dealt with minor breakouts here and there, but I remember, even just one year ago, thinking "Oh, that'll disappear in a few days." My breakouts used to heal so fast, and now they take weeks. Furthermore, the red marks leftover have been there for months and months. Just in this last year, this healing process has slowed down to almost nonexistant. What is wrong? is it a change in my body chemistry? I have been eating all organic foods,
  8. The depression I feel from my face is making me feel sick to my stomach. I have tried to meditate, listen to subliminal tapes, not look into the mirror..but FUCKIN HELL...........It's damn hard not to feel like shit all the time with a face covered in red crappy scars and spots. I find myself longing for the days of yore when my face was clear as a glass of ice water. But now....for some unexplainable reason...Hell has established its base camp on my face..... I am afraid to hope that the
  9. Hi. This past year I decided to cut out dairy, most sugars, any sort of sodas and junk food, fried foods, and even became a vegetarian. And now my skin looks like hell. the worst ever in my life. I have taken all the vitamins recommended--plus the Esential fatty Acids....And drink plenty of water. So what is going on???? I just decided to stop taking the supplments, start eating meat again, and see what happens. But right when I started eating healthy, my skin turned to shit. I have al
×